Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Increase in heart beat rate after taking supplement with high doses of caffeine. Advice?

I have been uneasyness in the left side of my shoulders chest and arms for some times I guess I took a supplement with high dosses of caffine and now when I consume caffine the pain the heart increases it does not effect daily life and also when I am in stress my heart beat increase I never experienced these problems before the supplement
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
caffine can cause above symptoms , best thing is to avoid caffine , dont take any medication which contain any amount of caffine esp cold related medication.
any person when they are in stress they may feel increase in heart beat its a normal physiological response of body , adopt healthy life style you will be fine

take care
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor